# SDR QMLA2010042710011

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 1,078 hours, 3,437 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Cable
- Condition: Not Seated
- Location: Medical Equip
- Component: Isolette
- Component part number: 731110
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE TO BASE HOSPITAL WITH PATIENT IN NEONATE ISOLETTE, CREW SMELLED FUMES AND NOTED SMOKE FROM CABIN 120V AC OUTLET. THE ISOLETTE MAIN POWER WAS PLUGGED INTO THE AC OUTLET. CREW UNPLUGGED THE ISOLETTE AND SMOKE AND FUMES CEASED. HAD THE CREW OPEN ALL WINDOWS TO ELIMINATE FUMES AND SMOKE. SECURED THE CABIN AC INVERTER. CREW NOTED THAT THE PLUG HAD BEGUN MELTING. LANDED AT BASE HOSPITAL WITHOUT FURTHER INCIDENT. MX INSPECTED 120V AC OUTLET AND WIRING AND FOUND NO DISCREPANCY. A FULL FUNCTIONAL CHECK OF THE CABIN AC ELECTRICAL SYS WAS COMPLETED WITH NO DISCREPANCY. THE ISOLETTE WAS INSPECTED AND A PROBLEM WAS FOUND WITH THE ISOLETTE POWER CORD NOT FULLY SEATED. THE ISOLETTE IS BEING SERVICED TO CORRECT THE PROBLEM.
